# SDR CA980610002

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- System (JASC): 2701 · Control Column Section
- Part: Torque Tube
- Part number: C2CF2281A
- Condition: Cracked
- Location: Control Column
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN CF-84-01 WAS CARRIED OUT, CRACKS WERE FOUND IN THE WELD AREA.  THE TORQUE TUBE WAS REPAIRED IAW SB 2/28.  CRACK WAS .6250 INCH LONG AT THE JUNCTION OF THE VERTICAL AND HORIZONTAL TUBES.
